<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 54, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 715—1094
Multiplicity of solutions for a class of non-local elliptic operators systems
Chuanzhi Bai
MSC numbers : 35S15, 35B30, 35B40
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 715—729
A construction of two-weight codes and its applications
Eun Ju Cheon, Yuuki Kageyama, Seon Jeong Kim, Namyong Lee, and Tatsuya Maruta
MSC numbers : 94B27, 94B05, 51E20, 05B25
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 731—736
Existence theorem for non-Abelian vortices in the Aharony--Bergman--Jafferis--Maldacena theory
Ruifeng Zhang and Meili Zhu
MSC numbers : 35J20, 35J50, 35Q
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 737—746
Multiplication operators on weighted Banach spaces of a tree
Robert F. Allen and Isaac M. Craig
MSC numbers : Primary 47B38, 05C05
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 747—761
On the minimum weight of a 3-connected 1-planar graph
Zai Ping Lu and Ning Song
MSC numbers : 05C10, 68R10
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 763—787
Mathieu-type series built by $(p, q)$--extended Gaussian hypergeometric function
Junesang Choi, Rakesh Kumar Parmar, and Tibor K. Pog\'any
MSC numbers : Primary 33B20, 33C20; Secondary 33B15, 33C05
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 789—797
On Bonnesen-style Aleksandrov-Fenchel inequalities in $\mathbb R^{n}$
Chunna Zeng
MSC numbers : 52A30, 52A39
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 799—816
Rigidity of gradient shrinking and expanding Ricci solitons
Fei Yang and Liangdi Zhang
MSC numbers : 53C25, 53C24
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 817—824
Uniqueness of meromorphic functions with their homogeneous and linear differential polynomials sharing a small function
Indrajit Lahiri and Bipul Pal
MSC numbers : 30D35
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 825—838
On some applications of the Archimedean copulas in the proofs of the almost sure central limit theorems for certain order statistics
Marcin Dudzi\'{n}ski and Konrad Furma\'{n}czyk
MSC numbers : 60F15, 60F05, 60E05
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 839—874
An Erd{\H o}s-Ko-Rado theorem for minimal covers
Cheng Yeaw Ku and Kok Bin Wong
MSC numbers : 05D05
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 875—894
Infinitely many solutions for a class of modified nonlinear fourth-order elliptic equations on $\mathbb{R}^{N}$
Guofeng Che and Haibo Chen
MSC numbers : 35B38, 35J20
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 895—909
Characteristic function of symmetric Damek-Ricci space
Sinhwi Kim and JeongHyeong Park
MSC numbers : 53C25, 53C35
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 911—916
Equivalent conditions of complete moment convergence and complete integral convergence for NOD sequences
Xin Deng and Xuejun Wang
MSC numbers : 60F15, 60G50
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 917—933
A weighted Fourier series with signed good kernels
Sony Chan and Kyung Soo Rim
MSC numbers : Primary 42A99, 26A33; Secondary 42A38
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 935—952
Translation surfaces of Type 2 in the three dimensional simply isotropic space $\mathbb{I}_{3}^{1}$
Bahaddin Bukcu, Murat Kemal Karacan, and Dae Won Yoon
MSC numbers : 53A35, 53B30, 53A40
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 953—965
On homogeneous square Einstein metrics
Shaoqiang Deng and Xingda Liu
MSC numbers : 22E46, 53C30
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 967—973
Real hypersurfaces with $*$-Ricci tensors in complex two-plane Grassmannians
Xiaomin Chen
MSC numbers : Primary 53C40, 53C15
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 975—992
A note on zeros of bounded holomorphic functions in weakly pseudoconvex domains in $\mathbb{C}^2$
Ly Kim Ha
MSC numbers : 32W05, 32W10, 32W50, 32A26, 32A35, 32A60, 32F18, 32T25, 32U40
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 993—1002
Generic lightlike submanifolds of an indefinite trans-Sasakian manifold with a quarter-symmetric metric connection
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 1003—1022
Positive solutions to $p$-Kirchhoff-type elliptic equation with general subcritical growth
Huixing Zhang and Ran Zhang
MSC numbers : 35J20, 35J15, 35J60
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 1023—1036
Homogeneous multilinear functions on hypergraph cliques
Xiaojun Lu, Qingsong Tang, Xiangde Zhang, and Cheng Zhao
MSC numbers : Primary 05C35, 05C65, 05D99, 90C27
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 1037—1067
On Pillai's problem with Tribonacci numbers and powers of $2$
Jhon J. Bravo, Florian Luca, and Karina Yaz\'an
MSC numbers : 11B39, 11J86
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 1069—1080
The linear discrepancy of a product of two posets
Minseok Cheong
MSC numbers : 06A07
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 1081—1094

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd